Minimal measures.
Commentarii mathematici Helvetici, Tome 64 (1989) no. 1, pp. 375-394
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{CMH_1989__64_1_140161,
author = {John N. Mather},
title = {Minimal measures.},
journal = {Commentarii mathematici Helvetici},
pages = {375--394},
year = {1989},
volume = {64},
number = {1},
zbl = {0689.58025},
url = {http://geodesic.mathdoc.fr/item/CMH_1989__64_1_140161/}
}
John N. Mather. Minimal measures.. Commentarii mathematici Helvetici, Tome 64 (1989) no. 1, pp. 375-394. http://geodesic.mathdoc.fr/item/CMH_1989__64_1_140161/